Journal article icon

Journal article

MAXIMUM-ENTROPY RECONSTRUCTION OF ROTATING-FRAME ZEUGMATOGRAPHY DATA

Publication status:
Published

Actions


Access Document


Authors


Journal:
JOURNAL OF MAGNETIC RESONANCE
Volume:
69
Issue:
2
Pages:
386-390
Publication date:
1986-09-01
DOI:
ISSN:
1090-7807
Source identifiers:
42684
Language:
English
Pubs id:
pubs:42684
UUID:
uuid:e8d4707e-1bd7-45d8-9d7e-dcfab1189275
Local pid:
pubs:42684
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP